Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Severe constipation, passed a large bowel movement, yellow oily diarrhea. Cause of worry?

I just farted a yellow oily mucus-like liquid...Should I be worried? I had a large bowel movement this afternoon after being constipated for about 2 or 3 days and didnt have much to eat today ( 2 slices of turkey bacon this morning, 1 can of sprite at around 5) I came home from work and ate a personal pizza and out came this liquid.
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  163
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Large bowel movement is common after constipation. Constipation alternating with farting yellow oily mucus like like liquid is common symptom of amoebiasis. Avoid Hotel and unhygienic food and water. Keep your diet regular. Avoid oily and spicy food. Consult your doctor. Take a course of Anti- amoebic & Anti worm treatment. You will be alright
Best wishes
Answered: Sun, 31 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor